# SDR AALA20100106TUL09

- Difficulty date: January 6, 2010
- Submitted: February 17, 2010
- Operation: Air carrier
- Aircraft: N628AA
- Make and model: Boeing 757223
- Aircraft serial: 24586
- Aircraft time: 61,266 hours, 21,767 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Corroded
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON UPPER SKIN OF SLAT 26 INCHES FROM OUTBOARD END.  REMOVED CORROSION AND INSTALLED DOUBLER PER AARD 57-43-00-3.
